U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
Reply Start New Thread
 
Old 02-26-2011, 08:58 PM
 
Location: .
440 posts, read 1,483,404 times
Reputation: 425

Advertisements

The ear problem that I had with the euschation tube is nothing compared to what I feel now. I went back to the ENT Doctor and he did a cat scan on my sinus.. all appeared normal but a small infection in my left sinus.. put me back on Cipro 500mg. 2 x a day for the next 2 weeks..My whole head feels like I have wadds of cotton in it..a foggy feeling.. This is really bad.. Anyone have that experience?? I thought the plugged up ear was bad.. This is living hell!!!Thanks..
Reply With Quote Quick reply to this message

 
Old 02-27-2011, 01:43 AM
 
Location: .
440 posts, read 1,483,404 times
Reputation: 425
I wish someone would suggest something.. maybe someone that has experienced this feeling....thanks again....Maybe I should be trying a neurologist..I don't know, but this is getting very hard to deal with day after day,,,,,,,
Reply With Quote Quick reply to this message
 
Old 02-27-2011, 02:14 AM
 
Location: Nevada
1,933 posts, read 5,749,259 times
Reputation: 1079
I would seek a Neurologist yes. But are you on many medications? Maybe a new one? Meds will do that. My husband suffers from Migraines, he says his head is foggy during the Migraines. Could be a bunch of things, push them for an MRI of the brain.

Good Luck
Reply With Quote Quick reply to this message
 
Old 02-27-2011, 03:16 AM
 
Location: Anchorage
4,058 posts, read 8,575,577 times
Reputation: 2318
Blood sugar and thyroid problems can also cause fogginess. If it is more of a physical sensation maybe not. Also, withdrawal from some prescription medicines can cause a foggy disorientation.
Reply With Quote Quick reply to this message
 
Old 02-27-2011, 11:41 AM
 
12,620 posts, read 17,684,974 times
Reputation: 2988
Try some Mucinex and drink plenty of fluids. Maybe another longer duration antibiotic might help. You may have even caught a cold.
If it appears to be nothing of these things then there might be something more going on that you are relating to your sinus stuff. But is sounds like non draining stuff to me. Allergies? Zyrtec.....
Reply With Quote Quick reply to this message
 
Old 02-27-2011, 03:57 PM
 
Location: .
440 posts, read 1,483,404 times
Reputation: 425
Thank you all.. I have been on 4 antibiotics the last one Cipro.. been on it going on 3 weeks..I had an allergy test a couple of years ago and I was allergic to nothing....I am just on the antibiotic and advil....it comes and goes..I felt fairly good on Monday and Tuesday and then it came back and is still making me sick today..Something is causing this.. I just wish someone could figure this out.. I want to get on with the life I have left...I can't plan anything.. It comes on so suddenly and I never know when it is going to stop.......I am just miserable..Been to 4 Doctors..One wants to but tubes in my ears, one said he wouldn't even consider it, one said never take a decongestant, the other said I could..Gosh! All these Doctors telling me different things.. I don't know what to do next..I have no insurance and this is costing me my life savings.. I am at the end of my rope!Thanks for all your help....
Reply With Quote Quick reply to this message
 
Old 02-27-2011, 06:39 PM
 
12,620 posts, read 17,684,974 times
Reputation: 2988
Quote:
Originally Posted by gussie View Post
Thank you all.. I have been on 4 antibiotics the last one Cipro.. been on it going on 3 weeks..I had an allergy test a couple of years ago and I was allergic to nothing....I am just on the antibiotic and advil....it comes and goes..I felt fairly good on Monday and Tuesday and then it came back and is still making me sick today..Something is causing this.. I just wish someone could figure this out.. I want to get on with the life I have left...I can't plan anything.. It comes on so suddenly and I never know when it is going to stop.......I am just miserable..Been to 4 Doctors..One wants to but tubes in my ears, one said he wouldn't even consider it, one said never take a decongestant, the other said I could..Gosh! All these Doctors telling me different things.. I don't know what to do next..I have no insurance and this is costing me my life savings.. I am at the end of my rope!Thanks for all your help....
Before you do tubes do the Mucinex my son had problems with his ears and a pediatrician wanted to put tubes in his ears I talked to a Ear Nose and Throat specialist and he prescribed liquid Mucinex (guaifenesin) and his problem went away did not need tubes after all. The problem is this the antibiotic clears up the infection but if there is still fluid behind the eardrum the infection will come back. For the sinus after months and months of reoccurring infections I finally told the Dr I wanted to go on a 4 to 6 week straight antibiotic the Dr did not like it I told him that I did it his way and I was not getting better and what I read that some sinus infection strains need a longer dosage of antibiotic my problems with sinus and ear went away. I started taking zyrtec and take mucinex when I start to get plugged up and I have not had a sinus or ear infection for years.
Reply With Quote Quick reply to this message
 
Old 03-10-2011, 03:58 PM
 
39 posts, read 141,589 times
Reputation: 37
Default Have you considered Fluoroquinolone Toxicity Syndrome?

I read your post and immediately became concerned that you may be suffering from Fluoroquinolone Toxicity. Cipro and other antibiotics like Levaquin and Avelox are in the fluoroquinolone family of antibiotics and some people experience brain fog, blank spots in their thinking, lost words in the middle of sentences or an internal pressure in the head that can be alarming and uncomfortable. A neurologist MIGHT diagnose this, but you might search for a doctor in your area who is familiar with this toxic side effect of your rx.
Reply With Quote Quick reply to this message
 
Old 03-10-2011, 04:03 PM
 
39 posts, read 141,589 times
Reputation: 37
Default one more thing

sorry - forgot to ad that you can learn more about fq toxicity at Surviving Cipro - A Guide to Fluoroquinolone Toxicity Syndrome and Finding a Cure. Good luck, I hope you are feeling better already, if not, check out that site.
Reply With Quote Quick reply to this message
 
Old 03-13-2011, 08:55 PM
 
337 posts, read 1,263,256 times
Reputation: 252
I have been complaining of this for weeks now! Seems as if I am hearing everything with a pillow over my head! My head hurts every time I bend over! I suspected sinus issues and went to ENT. She ran a scope up both sides of my nose and saw nothing. Ordered a CT scan of my head....nothing....all sinuses clear! Had a hearing test at audiologist....tested within "normal" range! Still....the hearing is all muffled and now I just think I'm out of my mind! LOL The only other thing now is....the dentist says I have TMJ issues and need some TENS therapy and a guard made to keep proper alignement in my jaw when I am unconciously clenching my teeth! I don't know if TMJ could cause the hearing loss I think I am having, but I've come up with nothing so far! Frustrating!
Reply With Quote Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:


Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads
Follow City-Data.com founder on our Forum or

All times are GMT -6.

2005-2018, Advameg, Inc.

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top